# SDR FDEA201003301033

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N59071
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN : ELONGATED SCREW HOLE 02 EA ON FLOORBEAM LWR CHORD AT STA 580, RBL 26. FLOORBEAM LOWER CHORD AT STA 580, RBL 26, SCREW HOLE REPAIRED IAW EA NR F-5310-138510 (ELONGATED NUTPLATE HOLES ON FLOORBEAM LOWER CHORD ON BS 580).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
